U.S. doctors online nowAsk doctors free
Black River Falls, WI
A 22-year-old female asked:

i was on the depo birth control shot for a little over two year and just got my period back and i was sopose to get my period 3 days ago and didn't so i took a home pregnancy test and it was negative so i am just wondering what find of advice you have for

2 doctor answers4 doctors weighed in
Dr. Amy Bruner
A Verified Doctoranswered
A US doctor answeredLearn more
Depends: It depends on when you had your last Depo Provera (medroxyprogesterone) injections. Some women take almost a year for things to get back to normal. If you don't want to be pregnant, us another form of contraception since you can't rely on your cycles for quite a while.
Dr. Karen Butler
Family Medicine 21 years experience
See ans: After coming off of birth control the body must regulate itself and be given time to put itself back into balance. This can take several months be patient and let the body regulate itself.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 29-year-old member asked:

Does having celiac disease make a woman more prone to sciatic nerve pain during pregnancy?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Do not think so : I am not aware of any connection between celiac disease, which primarily involves gluten intolerance and causes diarrhea, and sciatica. Sciatica is usually caused by edema around this nerve or pinching of the nerve.
A 43-year-old member asked:

Could acute bronchitis cause back muscle pain in lung and chest ?

2 doctor answers4 doctors weighed in
Dr. Anatoly Belilovsky
Pediatrics 35 years experience
Yes.: But it could also be a sign of complications such as pneumonia, pleurisy, or pneumothorax.
CA
A 38-year-old member asked:

Could birth control cause stomach pains and breathing problems?

2 doctor answers3 doctors weighed in
Dr. Francine Yep
Family Medicine 31 years experience
Talk with your doc: Any medicine can upset your stomach and cause stomach pains -- including birth control pills. I'm worried because you mentioned breathing problems. Please talk with your doctor right away. Stomach pain and trouble breathing could be acid reflux. But it could also be more serious. Chest pain, shortness of breath, and severe leg pain can be signs of blood clots. Please get help!
FL
A 54-year-old female asked:

Sore throat and congestion for 10 days. Congestion almost gone, throat sore am/pm. See dr or wait?

2 doctor answers4 doctors weighed in
Dr. Latisha Smith
Wound care 38 years experience
See a doctor: Upper respiratory infections are usually caused by a virus and they are usually gone after 5-7 days. If symptoms are persisting for over 7 days its time to get an doctor's examination. Sometimes a viral URI will develop a secondary bacterial infection which will be relieved with prescription antibiotics. A doctor can also swab the throat and check for streptoccocal infection.
A 39-year-old member asked:

I have recently switched birth control pills and am having horrible low back pain. Is this normal?

1 doctor answer3 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Talk to doctor: When switching birth control pills it is not uncommon to have some minor side effects which generally go away in a cycle or two. If it is horrible pain i would speak to your doctor.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 12, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.